Dynamical systems

Regularity chaos

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)239-272
Number of pages34
JournalRendiconti del Seminario Matematico
Volume64
Issue number3
Publication statusPublished - Dec 1 2006

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{d4998ed7eb05463e8931d7f9686ca651,
title = "Dynamical systems: Regularity chaos",
author = "A. Milani",
year = "2006",
month = "12",
day = "1",
language = "English",
volume = "64",
pages = "239--272",
journal = "Rendiconti del Seminario Matematico",
issn = "0373-1243",
publisher = "Rendiconti del Seminario Matematico",
number = "3",

}

Dynamical systems : Regularity chaos. / Milani, A.

In: Rendiconti del Seminario Matematico, Vol. 64, No. 3, 01.12.2006, p. 239-272.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Dynamical systems

T2 - Regularity chaos

AU - Milani, A.

PY - 2006/12/1

Y1 - 2006/12/1

UR - http://www.scopus.com/inward/record.url?scp=33847047919&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33847047919&partnerID=8YFLogxK

M3 - Article

VL - 64

SP - 239

EP - 272

JO - Rendiconti del Seminario Matematico

JF - Rendiconti del Seminario Matematico

SN - 0373-1243

IS - 3

ER -